Jeroen Schillewaert
Jeroen Schillewaert
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα auckland.ac.nz
Τίτλος
Παρατίθεται από
Παρατίθεται από
Έτος
Quadric Veronesean caps
J Schillewaert, H Van Maldeghem
Bulletin of the Belgian Mathematical Society-Simon Stevin 20 (1), 19-25, 2013
222013
A characterization of quadrics by intersection numbers
J Schillewaert
Designs, codes and cryptography 47 (1), 165-175, 2008
192008
Large incidence-free sets in geometries
S De Winter, J Schillewaert, J Verstraete
the electronic journal of combinatorics, P24-P24, 2012
172012
Characterizations of finite classical polar spaces by intersection numbers with hyperplanes and spaces of codimension 2
S De Winter, J Schillewaert
Combinatorica 30 (1), 25-45, 2010
162010
Characterizations of Hermitian varieties by intersection numbers
J Schillewaert, JA Thas
Designs, codes and cryptography 50 (1), 41-60, 2009
142009
Weighted intriguing sets of finite generalised quadrangles
J Bamberg, A Devillers, J Schillewaert
Journal of algebraic combinatorics 36 (1), 149-173, 2012
122012
A note on quasi-Hermitian varieties and singular quasi-quadrics
S De Winter, J Schillewaert
Bulletin of the Belgian Mathematical Society-Simon Stevin 17 (5), 911-918, 2010
122010
Hermitian Veronesean caps
J Schillewaert, H Van Maldeghem
Buildings, Finite Geometries and Groups, 175-191, 2012
92012
On the varieties of the second row of the split Freudenthal–Tits magic square
J Schillewaert, H Van Maldeghem
Annales de l'Institut Fourier 67 (6), 2265-2305, 2017
82017
Veronesean representations of Moufang planes
O Krauss, J Schillewaert, H Van Maldeghem
Michigan Mathematical Journal 64 (4), 819-847, 2015
72015
Minimal codewords in Reed–Muller codes
J Schillewaert, L Storme, JA Thas
Designs, Codes and Cryptography 54 (3), 273-286, 2010
72010
Generalised dual arcs and Veronesean surfaces, with applications to cryptography
A Klein, J Schillewaert, L Storme
Journal of Combinatorial Theory, Series A 116 (3), 684-698, 2009
72009
Projective planes over 2-dimensional quadratic algebras
J Schillewaert, H Van Maldeghem
Advances in Mathematics 262, 784-822, 2014
62014
Imbrex geometries
J Schillewaert, H Van Maldeghem
Journal of Combinatorial Theory, Series A 127, 286-302, 2014
62014
A characterization of the finite Veronesean by intersection properties
J Schillewaert, JA Thas, H Van Maldeghem
Annals of combinatorics 16 (2), 331-348, 2012
62012
Characterising hyperbolic hyperplanes of a non-singular quadric in PG(4,q)
SG Barwick, AMW Hui, WA Jackson, J Schillewaert
Designs, Codes and Cryptography 88 (1), 33-39, 2020
52020
On exceptional Lie geometries
A De Schepper, J Schillewaert, H Van Maldeghem, M Victoor
Forum of Mathematics, Sigma 9, 2021
42021
Strongly transitive actions on Euclidean buildings
L Kramer, J Schillewaert
Israel Journal of Mathematics 219 (1), 163-170, 2017
42017
Minimal multiple blocking sets
A Bishnoi, S Mattheus, J Schillewaert
arXiv preprint arXiv:1703.07843, 2017
42017
Severi varieties over arbitrary fields
J Schillewaert, H Van Maldeghem
arXiv preprint arXiv:1308.0745, 2013
42013
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20